# SDR SWAA2021081644398

- Difficulty date: April 22, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; SHIELD AFT OF CARGO DOOR BS847 TO BS867 RBL23 WL163 HAS CORROSION AROUND NUTPLATE HOLES / CORROSION ON SHIELD FOUND OUT OF LIMITS DUE TO NO LIMITS GIVEN IN SRM. REMOVED; LOCATED; DRILLED & INSTALLED NEW SHIELD PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 DWG 146A0081
